Trigonometric and linear widths for the classes of periodic multivariable functions

  • A. S. Romanyuk


We establish the exact-order estimates for the trigonometric widths of Nikol’skii – Besov $B^r_{\infty ,\theta}$ and Sobolev $W^r_{\infty, \alpha} $ classes of periodic multivariable functions in the space $L_q,\; 1 < q < \infty$. The behavior of the linear widths of Nikol’skii – Besov $B^r_{\infty ,\theta}$ classes in the space $L_q$ is investigated for certain relations between the parameters $p$ and $q$.
How to Cite
Romanyuk, A. S. “Trigonometric and Linear Widths for the Classes of Periodic multivariable functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 5, May 2017, pp. 670-81,
Research articles